# SDR GUUA94053041711B

- Difficulty date: April 17, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N16540
- Make and model: Beech 1900D
- Aircraft serial: UE172
- Aircraft time: 31,787 hours, 37,156 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 1294200343
- Condition: Cracked
- Location: Bs 150
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE STRUCTURAL INSPECTION DISCOVERED AIRSTAIR DOOR FRAME CRACKED AT UPPER AND LOWER COUNTER BALANCE MOUNTS APPROXIMATELY FS 150.6 AND WL 105.   REMOVED DAMAGED SECTION OF ANGLE AND INSTALLED NEW SECTION.
